# SDR SB05083

- Difficulty date: July 21, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PVD   MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT OVER THE AFT LEFT ENTRY DOOR INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK. OPERATIONAL CHECK GOOD.
